# SDR SWIA2020030549008

- Difficulty date: January 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON (STGR 19R) BETWEEN F.S. 597.00 AND F.S. 629.00 (MARKED).   (C-CHECK) RO 3/3/2020   REMOVED DAMAGED/CORRODED STRINGER SECTION . REF: CRJ-900 S.R.M. FABRICATED NEW STRINGER SECTION AND QTY 2 STRINGER SPLICES ON STGR 19R BETWEEN F.S. 597.00 AND F.S. 629.00 FROM EXTRUSION P/N B0530020BF, P.O. : T000053040/1 AND QTY 2 SHIMS FROM 2024 T3 0.050", P.O. TX000053083. LOCATED AND DRILLED ALL NEW PARTS REF. CRJ 900 SRM. NO LEAKS NOTED C/W TASKCARD AND M-337.
